# SDR SWIA200717684

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 10,391 hours, 8,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 601R945563
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULDN'T OPEN ALL THE WAY.  REPLACED PASSENGER DOOR MOTOR ASSIST IAW MM 52-11-08.  OPERATIONAL CHECKS GOOD, SN OFF 0436.
